Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Missed periods, slight discomfort, heaviness in lower abdomen, negative pregnancy test, had normal cycle after stopping pills. Reason?

I ve missed my periods and I m experiencing a slight pain, discomfort, heaviness in my lower abdomen . Till now, I ve never missed a period and my periods have never been irregular. I was on pills till June and had 2 normal timely cycles after stopping the pills. I tried the pregnancy test also and it came our to be negative. I would like to know possible reason for missing period?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  1099
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Thanks for the query
I think you should repeat urine pregnancy test again after 5 days,and if still it comes negative ,you may required ultrasonography of abdomen and gynaecologist opinon for better management and treatment.
Investigation may required
1)urine pregnancy card test
2)ultrasonography of abdomen
Hope I have answered your query. If you have any further questions I will be happy to help.
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor